# SDR SWIA200922479

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 15,356 hours, 13,160 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILURE ON CLIMB.  (FLT 6724)  REPLACED NR 2 ENGINE.
